KOPS - Das Institutionelle Repositorium der Universität Konstanz

On two sample inference for eigenspaces in functional data analysis with dependent errors

On two sample inference for eigenspaces in functional data analysis with dependent errors

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Haiyan LIU, Klaus TELKMANN, 2016. On two sample inference for eigenspaces in functional data analysis with dependent errors. In: Journal of Statistical Planning and Inference. 174, pp. 20-37. ISSN 0378-3758. eISSN 0378-3758

@article{Beran2016sampl-34332, title={On two sample inference for eigenspaces in functional data analysis with dependent errors}, year={2016}, doi={10.1016/j.jspi.2016.02.001}, volume={174}, issn={0378-3758}, journal={Journal of Statistical Planning and Inference}, pages={20--37}, author={Beran, Jan and Liu, Haiyan and Telkmann, Klaus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34332"> <dc:creator>Liu, Haiyan</dc:creator> <dcterms:abstract xml:lang="eng">We consider functional data analysis for randomly perturbed repeated time series with a general dependence structure of the error process. Specifically, the question of testing for equality of subspaces spanned by a finite number of eigenfunctions is addressed. The asymptotic distribution of standardized residual processes based on projections of eigenfunctions is derived. A two-sample test based on the residual processes is proposed together with a nuisance parameter free bootstrap procedure. Simulations illustrate finite sample properties.</dcterms:abstract> <dc:creator>Beran, Jan</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34332"/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-06-10T09:12:57Z</dcterms:available> <dc:contributor>Beran, Jan</dc:contributor> <dc:creator>Telkmann, Klaus</dc:creator> <dcterms:issued>2016</dcterms:issued> <dc:contributor>Telkmann, Klaus</dc:contributor> <dc:contributor>Liu, Haiyan</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-06-10T09:12:57Z</dc:date> <dcterms:title>On two sample inference for eigenspaces in functional data analysis with dependent errors</dcterms:title> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto